# SDR ASMF201111010

- Difficulty date: November 14, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737752
- Aircraft serial: 29363
- Aircraft time: 24,921 hours, 13,115 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG7574
- Condition: Unwanted Deploy
- Location: Right
- Part time: 18,163 hours, 8,923 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A F/A ACTIVATED THE RT DOOR SLIDE.  MX REPLACED THE RT DOOR SLIDE IAW MM 25-66-01, ALL CORRECT.
